# SDR KBM2005F00186

- Difficulty date: April 15, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Aircraft time: 11,500 hours
- Engine: Allsn 250C20B
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Encoder
- Part number: AR850
- Part serial: 56471
- Condition: Inoperative
- Location: Altitude Idicato
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE ENCODER, INOPERATIVE, REMOVED AND REPLACED.  (K)
